Sign in to follow this  
Followers 0
EricP

Vision Changes

4 posts in this topic

After quitting Adderall and thru the past year I have had some pretty rapid eye sight changes. Also notice it’s much worse in the afternoon or evening of a tiring day. Just wondering if anyone has experienced this?

I’ve got my first readers so I guess I am in the getting old category, haha... I just expected the need for glasses to come on slower and this seems a little related to stoping Addy. 

Share this post


Link to post
Share on other sites

I don’t get much double vision however definetly blury. Sometimes eye drops help, glasses help also but it’s weird how in the morning I almost don’t need them and afternoons it’s a must.

i have read both Adderall and Ritalin can cause these symptoms however most say it goes away when quitting... For me it got worse after... 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0